If you need an accessible version of this item please contact JSTOR User Support

A Formalized Theory of the Self-Concept

John W. Kinch
American Journal of Sociology
Vol. 68, No. 4 (Jan., 1963), pp. 481-486
Stable URL: http://www.jstor.org/stable/2774427
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Formalized Theory of the Self-Concept
Preview not available

Page Thumbnails

  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486